On the number of circles of curvature perfectly enclosing or perfectly enclosed by a closed convex oval

R. G., Bose

Mathematische Zeitschrift (1932)

  • Volume: 35, page 16-24
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Bose, R. G.,. "On the number of circles of curvature perfectly enclosing or perfectly enclosed by a closed convex oval." Mathematische Zeitschrift 35 (1932): 16-24. <http://eudml.org/doc/168341>.

@article{Bose1932,
author = {Bose, R. G.,},
journal = {Mathematische Zeitschrift},
keywords = {geometry},
pages = {16-24},
title = {On the number of circles of curvature perfectly enclosing or perfectly enclosed by a closed convex oval},
url = {http://eudml.org/doc/168341},
volume = {35},
year = {1932},
}

TY - JOUR
AU - Bose, R. G.,
TI - On the number of circles of curvature perfectly enclosing or perfectly enclosed by a closed convex oval
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 16
EP - 24
KW - geometry
UR - http://eudml.org/doc/168341
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.